# SDR UALA2010081602982

- Difficulty date: August 15, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 61,885 hours, 11,489 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 2E AFT EMERGENCY LIGHT INOP.  FOUND LIGHT ASSY NOT CONNECTED.  REPLACED LIGHT ASSY AND CONNECTED TO HARNESS.  OPS CHECK GOOD.
